# SDR SWAA2023042519405

- Difficulty date: March 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMEREGENCY EXIT HATCH ESCAPE STRAP RETAINER COVER ASSY IS MISSING.<[01] REPLACED EMERGENCY EXIT HATCH ESCAPE STRAP RETAINER COVER IAW SIP AMM SWA D633A101 STEP 2. A-C;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED CORRECTIVE ACTION 1.
